MathSciNet Relay Station
MathSciNet bibliographic data
MR2023453 (2004j:46088) 46L55 (46L05)
Hong, Jeong Hee; Szymański, Wojciech The primitive ideal space of the $C\sp \ast$-algebras of infinite graphs. J. Math. Soc. Japan 56 (2004), no. 1, 45–64.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement